The Annals of Mathematical Statistics

Functions of Markov Chains

R. V. Erickson

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 3 (1970), 843-850.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177696962

Digital Object Identifier
doi:10.1214/aoms/1177696962

Mathematical Reviews number (MathSciNet)
MR264769

Zentralblatt MATH identifier
0201.19902

JSTOR
links.jstor.org

Citation

Erickson, R. V. Functions of Markov Chains. Ann. Math. Statist. 41 (1970), no. 3, 843--850. doi:10.1214/aoms/1177696962. https://projecteuclid.org/euclid.aoms/1177696962


Export citation